MathSciNet Relay Station
MathSciNet bibliographic data
MR1031453 20C30 (20G05 20G40)
James, Gordon The decomposition matrices of ${\rm GL}_n(q)$ for $n\le 10$. Proc. London Math. Soc. (3) 60 (1990), no. 2, 225–265.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement